# SDR USAA2012091700031

- Difficulty date: September 12, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 1312
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - R1 DOOR AFT FRAME CRACKED AT LOWEST STOP FITTING POSITION.  REMOVED AND REPLACED DOOR IAW JOB CARD 03C10652008.
